MathSciNet Relay Station
MathSciNet bibliographic data
MR508756 30F40 (20F32)
Kulkarni, R. S. Groups with domains of discontinuity. Math. Ann. 237 (1978), no. 3, 253–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement